# SDR UIEA2016113000929

- Difficulty date: November 28, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N632GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 76,229 hours, 9,354 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 113T227011
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FLAP FOUND DAMAGED ON CONNECTION FITTING BETWEEN AFT FLAP AND MID FLAP.   REPLACED NEW CONNECTION FITTING BETWEEN AFT FLAP AND MID FLAP IAW 27-51-06- PB 401 REV. 119 2.
